CureZone   Log On   Join
Re: im healing from exfoliate chelitis, with pics throughjouerny
 
longterm Views: 3,304
Published: 4 years ago
 
This is a reply to # 2,335,741

Re: im healing from exfoliate chelitis, with pics throughjouerny


Accutane has a bad history of damaging intestines, which could cause malabsorption problems. Plus, people who get Acne often have a zinc deficiency or possibly vitamin A deficiency or fat absorption problem (vitamin A is a fat-soluble vitamin). It just sounds related to my problems although I never used Accutane.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.516 sec, (1)